# SDR 98ZZZX1246

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66804
- Make and model: Beech B100
- Aircraft serial: BE82
- Engine: Garrtt TPE3316252B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 8939735
- Condition: Failed
- Location: Lt Eng Plenum
- Stage of operation: TO
- Nature of condition: M, O
- Precautionary procedure: A, E

## Discrepancy

DURING T/O, PILOT HEARD A 'POOF' SOUND.  NOTICED THE COWLING PAINT DISCOLORED AND THE OIL FILLER DOOR OPEN.  TAKEOFF ABORTED, AND ENG EMERG SHUTDOWN.  INVEST DETERMINED THE LT ENG COMBUSTION CASE (PLENUM)  HAD FAILED.  ENG REMOVED FOR REPAIR, ENG COMPARTMENT DAMAGE REPAIRED.  ENG DISASSEMBLED FOR INSPECT AND IT APPEARED THE PLENUM HAD FAILED AT/AROUND THE P-3 FITTING BOSS.  ENG MFG CONTACTED TO ESTABLISH IF THE PLENUM WAS AN ORIGINAL COMPONENT FOR THE ENG.  MFG REPLIED PLENUM P/N AND S/N WERE NOT IN THE FACILITIES DATA BASE, AND A NON-MFG REPAIR CODE WAS EVIDENT.  SUBMITTER RECOMMENDED TO PREVENT RECURRENCE, INSPECT P-3 FITTING BOSS/CUSTOMER AIR PAD AREA OF THE COMBUSTION CASE (PLENUM) CLOSELY AT INSPECTIONS.
